Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 57, NWS Mobile, AL

December 6, 2014

NWS Mobile, AL issued this small craft advisory at Dec 6, 2014, 3:38 PM CST. It took effect at Dec 7, 2014, 12:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2014, 3:38 PM CST (21:38 UTC)
In effect from
Dec 7, 2014, 12:00 AM CST
Expired
Dec 7, 2014, 11:00 AM CST
In force
11 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WHUS74 KMOB 062138
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

.A STRONG NORTHERLY WIND AND BUILDING SEAS WILL DEVELOP OVERNIGHT AS
A COLD FRONT MOVES THROUGH THE NORTHERN GULF WATERS. THE WINDS WILL
DIMINISH SLIGHTLY THROUGH SUNDAY MORNING.

GMZ631-632-650-655-670-675-070545-
/O.NEW.KMOB.SC.Y.0057.141207T0600Z-141207T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY. 

* WINDS: NORTHWEST WINDS BECOMING NORTH AFTER MIDNIGHT AND INCREASING
  TO 19 TO 24 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
291 
WHUS74 KMOB 070311 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
911 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

.A STRONG NORTHERLY WIND AND BUILDING SEAS WILL DEVELOP OVERNIGHT
AS A COLD FRONT MOVES THROUGH THE NORTHERN GULF WATERS. 

GMZ631-632-650-655-670-675-071200-
/O.CON.KMOB.SC.Y.0057.141207T0600Z-141207T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
911 PM CST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS BECOMING NORTH AFTER MIDNIGHT AND 
  INCREASING TO 19 TO 24 KNOTS WITH OCCASIONAL HIGHER GUSTS. 

* SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
716 
WHUS74 KMOB 071128
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CST SUN DEC 7 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE
BAY...THE MISSISSIPPI SOUND...AND THE ALABAMA AND NORTHWEST FLORIDA
COASTAL WATERS OUT 60 NM UNTIL 9 AM CST...

.STRONG NORTHERLY WINDS WILL PERSIST EARLY THIS MORNING AS HIGH
PRESSURE BUILDS INTO THE NORTHERN GULF OF MEXICO.

GMZ631-632-650-655-670-675-071500-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-141207T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
528 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. 

* SEAS: 3 TO 5 FEET...HIGHEST WELL OFFSHORE. BAYS AND SOUNDS CHOPPY
  TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
191 
WHUS74 KMOB 071459
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
859 AM CST SUN DEC 7 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE
BAY...THE MISSISSIPPI SOUND...AND THE ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS OUT 60 NM UNTIL 11 AM CST...

.STRONG NORTHERLY WINDS WILL PERSIST THIS MORNING AS HIGH PRESSURE
BUILDS INTO THE NORTHERN GULF OF MEXICO.

GMZ631-632-650-655-670-675-071700-
/O.EXT.KMOB.SC.Y.0057.000000T0000Z-141207T1700Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
859 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 3 TO 6 FEET...HIGHEST WELL OFFSHORE. BAYS AND SOUNDS CHOPPY
  TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
147 
WHUS74 KMOB 071714
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1114 AM CST SUN DEC 7 2014

...THE SMALL CRAFT ADVISORY HAS EXPIRED...

.SUSTAINED WINDS HAVE LOWERED BELOW 20 KNOTS. THEREFORE...THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. SMALL CRAFT HOWEVER SHOULD
EXERCISE CAUTION THROUGH THIS AFTERNOON.

GMZ631-632-650-655-670-675-071815-
/O.EXP.KMOB.SC.Y.0057.000000T0000Z-141207T1700Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1114 AM CST SUN DEC 7 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:11 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Dec 6, 12:11 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1211 PM CST SAT DEC 6 2014

.AVIATION...
24.12Z KMOB/KBFM AND KPNS TAF CYCLE
VFR CONDITIONS FORECAST THROUGH THE FORECAST...WITH THE EXCEPTION OF
OCCASIONAL MVFR CEILING CONDITIONS THIS AFTERNOON DUE TO PASSING
SHOWERS. A COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST ACROSS
THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. WEST WINDS 5 TO 10
KNOTS WILL BECOME NORTHWEST THEN NORTH AROUND 10 KNOTS IN THE WAKE OF
THE FRONT. /22

.SHORT TERM UPDATE...
VISIBLE SATELLITE IMAGERY AND AREA SURFACE OBSERVATIONS SHOWING
BROKEN CLOUD COVER OVER THE FORECAST AREA WITH CEILINGS RANGING FROM
2500 TO 4000 FEET. AREA RADARS DETECTING SCATTERED LIGHT TO
OCCASIONAL MODERATE RAIN SHOWERS MOVING NORTHWEST TO SOUTHEAST
THROUGH THE FORECAST AREA AHEAD OF AND ALONG A SURFACE COLD FRONT.
THE COLD FRONT CURRENTLY EXTENDS FROM MONTGOMERY ALABAMA TO 30 MILES
NORTH OF HATTIESBURG MISSISSIPPI...AND WILL SWEEP THROUGH THE
FORECAST AREA THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY
EVENING. ALL FORECAST ELEMENTS REMAIN ON TRACK...INCLUDING PRECIP
COVERAGE...TEMPERATURE TREND AND WIND SHIFT.

&&

.PREV DISCUSSION... /ISSUED 720 AM CST SAT DEC 6 2014/

UPDATE...AREA OBSERVATIONS INDICATE THAT VISIBILITY HAS RAPIDLY
DROPPED TO ONE QUARTER MILE OR LESS ACROSS SOUTHERN PORTIONS OF THE
CWFA EARLY THIS MORNING. WE HAVE ISSUED A SHORT FUSE DENSE FOG
ADVISORY FOR LOCATIONS GENERALLY SOUTH OF A WIGGINS...CITRONELLE...
ATMORE...ANDALUSIA LINE UNTIL 9 AM CST. /21

MARINE UPDATE...OBSERVATIONS INDICATE THAT VISIBILITY HAS QUICKLY
DROPPED TO ONE QUARTER MILE OR LESS ACROSS PORTIONS OF MOBILE BAY
AND SUSPECT THE SAME MAY BE IMPACTING PERDIDO BAY AND THE MISSISSIPPI
SOUND. A DENSE MARINE FOG ADVISORY HAS BEEN ISSUED UNTIL 10 AM CST. /21

PREV DISCUSSION... /ISSUED 433 AM CST SAT DEC 6 2014/

SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
A MID LEVEL TROUGH IS MAKING EASTWARD PROGRESS FROM THE MISSISSIPPI
VALLEY REGION TOWARD THE OHIO AND TENNESSEE VALLEYS AND NORTHERN
PORTIONS OF MISSISSIPPI AND ALABAMA EARLY THIS MORNING. AN ASSOCIATED
SURFACE LOW PRESSURE SYSTEM WAS LOCATED IN THE VICINITY OF SOUTHERN
INDIANA WITH A COLD FRONT TRAILING SOUTHWESTWARD ACROSS THE MID
MISSISSIPPI VALLEY INTO THE ARKLATEX REGION AND INTO SOUTH CENTRAL
PORTIONS OF TEXAS. MOST OF THE SYNOPTIC SCALE LIFT WAS LOCATED WELL
TO THE NORTH OF OUR FORECAST AREA EARLY THIS MORNING. REGIONAL RADAR
IMAGERY SHOWED A BATCH OF SHOWERS AND THUNDERSTORMS OVER NORTHERN
PORTIONS OF MISSISSIPPI AND ALABAMA AT 4 AM CST...WITH PRECIPITATION
MOSTLY EXTENDING AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR. THE MAIN
WEATHER IMPACT ACROSS OUR FORECAST AREA EARLY THIS MORNING ONCE AGAIN
CONTINUES TO BE FOG...SOME OF WHICH HAS BEEN LOCALLY DENSE. AREA
OBSERVATIONS INDICATE THAT VISIBILITY HAS OCCASIONALLY DROPPED TO 1/4
TO 1/2 MILE AT TIMES ACROSS A FEW LOCATIONS...BUT SO FAR HAS NOT BEEN
WIDESPREAD ENOUGH TO WARRANT THE ISSUANCE OF A DENSE FOG ADVISORY
WITHIN OUR FORECAST AREA. WE WILL CONTINUE TO MONITOR OBSERVATIONS
THROUGH THE EARLY MORNING HOURS. FOG IS EXPECTED TO LIFT ACROSS THE
FORECAST AREA BY 8-9 AM CST.

THE SURFACE COLD FRONT WILL CONTINUE TO ADVANCE SOUTHEASTWARD TOWARD
SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST ALABAMA
LATE THIS MORNING INTO THIS AFTERNOON BEFORE QUICKLY PUSHING
OFFSHORE INTO THE NORTHERN GULF OF MEXICO LATE THIS AFTERNOON INTO
EARLY THIS EVENING. ISOLATED TO SCATTERED RAIN SHOWERS WILL DEVELOP
AHEAD OF THE FRONT TODAY...BUT GIVEN THE OVERALL MEAGER MOISTURE AND
LIFT...ASSOCIATED RAINFALL AMOUNTS SHOULD BE LIGHT. WE WILL KEEP LOW
ORDER POPS IN THE 20-40 PERCENT RANGE...WITH THE BETTER COVERAGE
FAVORED OVER INTERIOR PORTIONS OF THE FORECAST AREA THROUGH THIS
AFTERNOON. OTHERWISE...MOSTLY CLOUDY SKIES SHOULD PREVAIL WITH ONE
LAST DAY OF WELL ABOVE NORMAL TEMPERATURES ACROSS THE REGION. HIGHS
LOOK TO REACH THE MID TO UPPER 70S ACROSS MOST LOCATIONS PRIOR TO
FRONTAL PASSAGE.

A MUCH DRIER AIRMASS WILL ARRIVE INTO THE AREA TONIGHT WITHIN
NORTHWEST FLOW ALOFT IN THE WAKE OF THE DEPARTING TROUGH AND FRONTAL
PASSAGE. CLOUDS SHOULD DECREASE IN COVERAGE TONIGHT...AND COOLER
TEMPERATURES RETURN WITH LOWS A LITTLE MORE TYPICAL OF EARLY
DECEMBER. LOWS TONIGHT SHOULD RANGE IN THE 40S ACROSS THE AREA.
THERE IS CURRENTLY LITTLE IN THE WAY OF A FOG SIGNAL TONIGHT...SO WE
HAVE NO MENTION OF FOG IN THE FORECAST AT THIS TIME. /21

SUNDAY THROUGH MONDAY...AS THE CURRENT WEATHER PRODUCING SHORTWAVE
CONTINUES TO MOVE OFF THE EASTERN SEABOARD...A COMBINATION OF A
STRONG SHORTWAVE DIVING SOUTHEAST OVER THE NORTHERN US ROCKIES TO
OVER THE GREAT LAKES REGION WILL COMBINE WITH ENERGY MOVING EAST
FROM OVER THE DESERT SOUTHWEST TO CREATE A DEEP UPPER TROUGH OVER THE
CONUS...EAST OF THE MISS RIVER. WITH TODAY'S FRONT WELL SOUTH OF THE
FA...THIS ENERGY WILL HAVE LITTLE MOISTURE TO WORK WITH AS IT PASSES.
GUIDANCE IS ADVERTISING AN INCREASE IN CLOUDINESS SUNDAY NIGHT INTO
MONDAY...BUT NO RAIN WITH THE PASSAGE. TEMPS AROUND TO A BIT ABOVE
SEASONAL EXPECTED WITH THE DRY NORTHERLY FLOW OVER THE FA THROUGH
THIS PIECE OF THE FORECAST.

LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH TUESDAY
NIGHT...ALL THE UPPER ENERGY SWIRLING AROUND OVER THE EASTERN
ORGANIZES INTO A CLOSED LOW...ENDING UP OVER THE DELMARVA PENINSULA
BY WEDNESDAY MORNING. WITH THE ENERGY TAKING A SOUTHWARD JOG DURING
THE ORGANIZATION PROCESS...A RE-ENFORCING SHOT OF NORTHERLY AIR GETS
PUSHED OVER THE FA TUESDAY INTO TUESDAY NIGHT. TEMPS AROUND SEASONAL
MONDAY NIGHT AND TUESDAY DROP TO BELOW SEASONAL...WITH TEMPS DROPPING
INTO THE MID 30S OVER MOST OF THE AREA TUESDAY NIGHT.

WEDNESDAY THROUGH THURSDAY...THE UPPER LOW MEANDERS AROUND OVER THE
DE/NJ/NY COAST. A PIECE OF ENERGY SWINGS SOUTHEAST OVER THE
PLAINS...AROUND THE UPPER LOW. THIS PUSHES A SURFACE RIDGE
SOUTH...FROM JUST WEST OF THE MID/UPPER MISS RIVER VALLEY TO OVER
THE MID/LOWER MISS RIVER VALLEYS. THIS KEEP THE FA UNDER DRY NORTHERLY
FLOW. NO RAIN IS AGAIN EXPECTED. TEMPS WELL BELOW SEASONAL
WEDNESDAY/WEDNESDAY NIGHT...THEN BEGIN TO MODERATE UPWARD THURSDAY.

THURSDAY NIGHT THROUGH SATURDAY...THE UPPER PATTERN OVER THE CONUS
AMPLIFIES...AS MORE ENERGY DIVES SOUTH OVER THE WESTERN CONUS...AND
MORE ENERGY HELPS TO MAINTAIN THE EASTERN TROUGH OVER/ALONG THE EASTERN
SEABOARD. THE SURFACE RIDGE OVER THE MID/LOWER MISS RIVER VALLEY GETS
FURTHER SHOVED SOUTH...WITH A MORE EASTERLY FLOW LEVEL FLOW OVER THE
FA BY SATURDAY EVENING. TEMPS CONTINUE TO MODERATE
UPWARD...ESPECIALLY DURING THE DAY...WITH DAYTIME TEMPS FRIDAY AND
SATURDAY RISING TO 3 - 5 DEGREES ABOVE SEASONAL. THE DRY AIRMASS OVER THE
FA ALLOWS OVERNIGHT LOWS TO DROP TO AROUND TO A BIT BELOW SEASONAL.

MARINE...A LIGHT SOUTHEAST TO SOUTH FLOW OVER THE MARINE AREA EARLY
THIS MORNING WILL SHIFT TO THE WEST AND NORTHWEST LATE THIS MORNING
INTO THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE COLD
FRONT WILL QUICKLY MOVE ACROSS THE MARINE AREA THIS EVENING...WITH
MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW EXPECTED THIS EVENING
INTO SUNDAY FOLLOWING THE FRONTAL PASSAGE. SMALL CRAFT EXERCISE
CAUTION HEADLINES WILL LIKELY BECOME NECESSARY TONIGHT INTO SUNDAY
MORNING AS WIND SPEEDS AVERAGE 15-20 KNOTS. WINDS SHOULD SUBSIDE LATE
SUNDAY WITH LIGHT TO MODERATE OFFSHORE FLOW CONTINUING INTO THE
MIDDLE PART OF NEXT WEEK. PATCHY DENSE MARINE FOG COULD IMPACT
PORTIONS OF INLAND BAYS AND SOUNDS EARLY THIS MORNING. ISOLATED LIGHT
RAIN SHOWERS WILL ALSO BE POSSIBLE AHEAD OF THE APPROACHING FRONT
TODAY. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  47  60  43  64 /  30  10  05  00  00
PENSACOLA   75  49  63  47  62 /  30  10  05  00  00
DESTIN      71  50  62  47  61 /  20  10  05  00  00
EVERGREEN   76  44  62  41  62 /  40  05  00  00  00
WAYNESBORO  74  43  60  40  63 /  40  00  05  00  00
CAMDEN      74  42  62  40  62 /  40  00  05  00  00
CRESTVIEW   78  46  63  41  63 /  30  10  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 6, 6:17 AM CST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CST SAT DEC 6 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
617 AM CST SAT DEC 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL IMPACT PORTIONS OF THE REGION EARLY THIS
MORNING...ESPECIALLY NEAR THE COAST. FOG WILL BE LOCALLY DENSE WITH
VISIBILITY OF LESS THAN ONE HALF MILE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-071230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
617 AM CST SAT DEC 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE MARINE FOG MAY LOCALLY REDUCE VISIBILITY TO AROUND ONE
MILE OR LESS OVER AREA BAYS AND SOUNDS EARLY THIS MORNING.

A COLD FRONT WILL BRING MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW
THIS EVENING THROUGH LATE TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 7:06 AM CSTDense Fog AdvisoryMOBCovington, Escambia114 min
Dec 6, 7:16 AM CSTMarine Dense Fog AdvisoryMOB3 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.